# SDR SWAA2024092024849

- Difficulty date: August 9, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON RH MAIN LANDING GEAR CENTER DOOR 2024-512107<[01] ON STEP 5; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] PERFORMED PERMANENT REPAIR ON RH MAIN LANDING GEAR CENTER DOOR I.A.W B737-800 SRM 52-80-02-2R-3 REPAIR 3  SEE INIDIVIDUAL SIGN-OFF BELOW;[03] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
